# SDR TRBA2008022

- Difficulty date: February 11, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N308AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 309
- Aircraft time: 27,470 hours, 30,979 cycles
- Engine: Pwa PW127
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Unit
- Part number: 30048000018
- Part serial: MM1725
- Condition: Malfunctioned
- Location: Rt Engine
- Component: Mfc, Aerosp
- Component part number: 350A53000100
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE TQ WENT DOWN TO 0 PERCENT, NP TO 0 PERCENT AND THE ENGINE SHUT DOWN BY ITSELF.  REMOVED AND REPLACED MULTI-FUCTION COMPUTER (MFC) IAW JIC NR 31-48-81.  REMOVED AND REPLACED TORQUE SIGNAL CONTROL UNIT(AFU) IAW JIC NR 77-13-62.  PERFORMED GROUND POWER RUN-UP IAW W/C 055007-CS-20000-001.
